| Model Number |
12860 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/24/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the buttons on the patient therapy controller (ptc) were damaged.The device was unresponsive when charged or when a button was pushed.The patient reported that there was no physical damage.The patient reported that she experienced a decrease in pain relief.The managing infusion nurse later reported that the button issue did not appear to be due to wear and tear due to normal usage, and that it is possible the device was damaged in some way.
Additional Manufacturer Narrative
Device evaluation: the device was subjected to external and internal visual examinations, as well as, functional testing.The investigation confirmed that the buttons were damaged and that the device could not be powered on.Internal complaint number: (b)(4).